Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 2106748, 9 pages
https://doi.org/10.1155/2017/2106748
Research Article

New Generalizations of Exponential Distribution with Applications

Department of Mathematics, University of Kashmir, Srinagar 190006, India

Correspondence should be addressed to T. A. Rather; moc.liamffider@rehtarqirat

Received 5 December 2016; Revised 26 March 2017; Accepted 7 June 2017; Published 6 July 2017

Academic Editor: Chin-Shang Li

Copyright © 2017 N. A. Rather and T. A. Rather. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main purpose of this paper is to present -Generalized Exponential Distribution which among other things includes Generalized Exponential and Weibull Distributions as special cases. Besides, we also obtain three-parameter extension of Generalized Exponential Distribution. We shall also discuss moment generating functions (MGFs) of these newly introduced distributions.